# SDR FDEA201501150194

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 76,307 hours, 28,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR RT CREASE BEAM WEB CORRODED BETWEEN BS 1160 & STRINGER 6R - 17R.
